Non-abelian cohomology with coefficients in crossed bimodules.
Georgian mathematical journal, Tome 4 (1997) no. 6, pp. 509-522 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: crossed bimodule, compatibility condition, free cotriple resolution
@article{GMJ_1997__4_6_47908,
     author = {Inassaridze, H.},
     title = {Non-abelian cohomology with coefficients in crossed bimodules.},
     journal = {Georgian mathematical journal},
     pages = {509--522},
     year = {1997},
     volume = {4},
     number = {6},
     zbl = {0892.18004},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47908/}
}
TY  - JOUR
AU  - Inassaridze, H.
TI  - Non-abelian cohomology with coefficients in crossed bimodules.
JO  - Georgian mathematical journal
PY  - 1997
SP  - 509
EP  - 522
VL  - 4
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47908/
LA  - en
ID  - GMJ_1997__4_6_47908
ER  - 
%0 Journal Article
%A Inassaridze, H.
%T Non-abelian cohomology with coefficients in crossed bimodules.
%J Georgian mathematical journal
%D 1997
%P 509-522
%V 4
%N 6
%U http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47908/
%G en
%F GMJ_1997__4_6_47908
Inassaridze, H. Non-abelian cohomology with coefficients in crossed bimodules.. Georgian mathematical journal, Tome 4 (1997) no. 6, pp. 509-522. http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47908/